Autori: Szilárd László
Editorial: Journal of Mathematical Analysis and Applications , 404(1), p.105-114, 2013.
In this paper, we establish some existence results of the solutions for several multivalued variational inequalities involving elements belonging to a class of operators that was recently introduced in the literature. As applications weobtain some new coincidence point results in Hilbert spaces.
Cuvinte cheie: Operator of type ql, Multivalued variational inequality, KKM mapping, Fan’s minimax theorem, Coincidence point